MAUDE Adverse Event Report: ORBUSHNEICH MEDICAL CO., LTD. SCOREFLEX NC SCORING PTCA CATHETER; CUTTING/SCORING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER

ORBUSHNEICH MEDICAL CO., LTD. SCOREFLEX NC SCORING PTCA CATHETER; CUTTING/SCORING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Model Number 640-104-1U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A heavily calcified proximal left anterior descending artery (lad) was the target treatment area.Following shockwave intravascular lithotripsy (ivl) and stent placement a trek nc balloon was advanced for post dilation then the scoreflex balloon was advanced, with the aid of a non-csi or abbott guide wire, and inflated to 12 atmosphere pressure (atm) and removed.Optical coherence tomography (oct) and angiography was checked and a perforation was observed.Angioplasty was performed using new trek balloon to treat the perforation but was unsuccessful.Ecmo and impella were performed and a new non-csi or abbott guide wire was advanced and a stent was placed to treat the perforation.The patient was stable and transferred to a different facility for bypass surgery.The physician's opinion was the patient's heavily calcified artery was a fracture as to why the perforation occurred but could not say which one device caused or contributed to the perforation.It was noted that the vessel was not prepped properly by using an oversized stent.
 
Additional Manufacturer Narrative
Manufacturer regulatory report: 3003775186-2024-00099.Csi id: (b)(4).

Brand Name
SCOREFLEX NC SCORING PTCA CATHETER
Common Device Name
CUTTING/SCORING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Manufacturer (Section D)
ORBUSHNEICH MEDICAL CO., LTD.
no. 1 jinkui road
futian free trade zone
shenzhen 51803 8
CH  518038
MDR Report Key18865543
Report Number3004742232-2024-00114
Device Sequence Number3306249
Product Code LOX
UDI-Device Identifier06934955936463
UDI-Public(01)06934955936463(11)230412(17)250412(10)3610862304
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2024
Report Date (Section F) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2025
Device Model Number640-104-1U
Device Catalogue Number7-10082-22
Device Lot Number3610862304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/12/2024
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer02/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA03/08/2024